LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Is zithromax causing dry throat and ear issues?

 - UBBFriend: Email this page to someone!    
Author Topic: Is zithromax causing dry throat and ear issues?
gigimac
Frequent Contributor (1K+ posts)
Member # 33353

Icon 1 posted      Profile for gigimac     Send New Private Message       Edit/Delete Post   Reply With Quote 
I have noticed lately my throat is soo dry and I have to drink water constantly. i already drank TONS.

The ear thing isn't too bad but I notice when it is quiet it seems like I can hear a whining sound and my ears feel a little stuffy or like pressure.

Could this be from zithro and will it go away when I stop taking it?

Posts: 1533 | From Greensboro NC | Registered: Aug 2011  |  IP: Logged | Report this post to a Moderator
Keebler
Honored Contributor (25K+ posts)
Member # 12673

Icon 1 posted      Profile for Keebler     Send New Private Message       Edit/Delete Post   Reply With Quote 
-
Are you taking liver support? That is essential and can mitigate dry mouth - with enough water, and good fats in your diet, too.

You can look up the side-effects and see if "dry mouth" is a side-effect. If so, be very careful of your teeth. Dry mouth can cause tooth decay.

Use DGL lozenges to keep moist. Just search: DGL, licorice. DGL is a special formulation of licorice without the excitatory element to it.

Links here also helpful for "dry mouth"


http://flash.lymenet.org/scripts/ultimatebb.cgi?ubb=get_topic;f=1;t=119079;p=0

Topic: Burning Mouth - with LINKS
-

Posts: 48021 | From Tree House | Registered: Jul 2007  |  IP: Logged | Report this post to a Moderator
Keebler
Honored Contributor (25K+ posts)
Member # 12673

Icon 1 posted      Profile for Keebler     Send New Private Message       Edit/Delete Post   Reply With Quote 
-
Yes, zith can cause tinnitus. Liver suport is also essential to help prevent or manage that. Detail:

http://flash.lymenet.org/scripts/ultimatebb.cgi?ubb=get_topic;f=1;t=065801

Topic: TINNITUS: Ringing Between The Ears; Vestibular, Balance, Hearing with compiled links - including HYPERACUSIS
-

Posts: 48021 | From Tree House | Registered: Jul 2007  |  IP: Logged | Report this post to a Moderator
Keebler
Honored Contributor (25K+ posts)
Member # 12673

Icon 1 posted      Profile for Keebler     Send New Private Message       Edit/Delete Post   Reply With Quote 
-
The thread above explains how liver support can also protect the ears during treatment. Here's how to do that (along with other good ear protection, of course. NO EAR BUDs, etc.):


http://flash.lymenet.org/scripts/ultimatebb.cgi?ubb=get_topic;f=3;t=030792;p=0

LIVER & KIDNEY SUPPORT & and several HERXHEIMER support links, too.
-

Posts: 48021 | From Tree House | Registered: Jul 2007  |  IP: Logged | Report this post to a Moderator
jlf2012
LymeNet Contributor
Member # 36002

Icon 1 posted      Profile for jlf2012     Send New Private Message       Edit/Delete Post   Reply With Quote 
I had the whooshing in my ears while on zithromax too. I felt awful on it:(
Posts: 463 | From Sandusky, Ohio | Registered: Jan 2012  |  IP: Logged | Report this post to a Moderator
happydaychick
Member
Member # 37799

Icon 1 posted      Profile for happydaychick     Send New Private Message       Edit/Delete Post   Reply With Quote 
Zithromax caused ringing in my ears as well - very annoying. Thankfully, it stopped within a couple of weeks after I stopped taking it.
Posts: 80 | From New England | Registered: Jun 2012  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.